# SDR UPS00832164

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  AFT CARGO BAY FWD FITTING AT FS 1240 LONGERON 35 RT CRACKED.     REMOVED FITTING.  LOCATED & DRILLED IAW DC8 SRM 51-1-24  NEW FITTING & INSTALLED FITTING IAW DC8 SRM 51-1-20D.
